Nakhlé Asmar, Annela Kelly and Stephen Montgomery-Smith, Vector-valued weakly analytic measures. Hokkaido Math. J., 27, (1998), 457-473. A celebrated result of Forelli extends the classical F.&M. Riesz Theorem to representations on spaces of Baire measures on a locally compact Hausdorff topological space. We extend these results to representations on vector valued measures, using methods previously developed by two of the authors. The results contained herein complement a result of Ryan. Our paper is not based upon Forelli's result or methods. (tex, dvi, ps, pdf.)


 List of all preprints